Re: [MOL] Tamoxifen ! [02148] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Tamoxifen !



I am still torn on the tamoxifen issue. As an experiement, I have gone off
of it for a month (with the blessing of my doctor). So far, it has only
been two weeks but already my mood has improved (or it might be all
psychological. LOL). I think I feel better but could be a placebo effect. I
have an ultrasound at the end of February as I keep getting ovarian cysts
for the past 6 months or so. I want to see if there is one there at the end
of the month. Will keep you posted.
I asked the doctor and pharmacist about rolaxifene and they said it was not
proven for breast cancer and that it was more expensive than tamoxifen.

Christine


------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------